| Catalog Number |
RTLR180111 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse for a peritoneal dialysis (pd) patient contacted fresenius technical support to report the liberty select cycler alarmed with an m31 air detected in cassette warning during drain 4 of 5.A fluid leak was subsequently discovered in step 9 of treatment complete.Fluid was found in both the pump module area and on the external portion of the cassette.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.Additional information has been requested, however to date has not been provided.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
Event or Problem Description